# SDR 9609839992

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8960E
- Make and model: Doug DC-9-31
- Aircraft serial: 45869
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Striker
- Condition: Out Of Position
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DOOR OPEN LIGHT REMAINED ON AFTER GEAR WAS RETRACTED.  FLIGHT RETURNED TO PHX AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPOSITIONED RIGHT MAIN GEAR DOOR LIGHT SWITCH STRIKER.  OPERATIONAL CHECK NORMAL.
